| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported with a description of defective intraocular lens (iol).The iol was explanted during initial procedure.Additional information has been requested, received and stated during lens insertion, it was noted that the lead haptic was kinked so the lens was pulled back out and a new lens opened and successfully inserted.No patient injury or error and minimal delay in the procedure.The lens was not fully inserted.In the surgeon opinion possible loading error by the technician was the cause of the event.There was no patient harm.